# SDR 2002UALA01278

- Difficulty date: August 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 49,828 hours, 7,945 cycles
- Engine: Pwa PW4060
- System (JASC): 2425 · AC Indicating System
- Part: Inverter
- Part number: 7077604
- Part serial: 991
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS STATUS MESSAGE OF STANDBY INVERTER DISPLAYED.   UNABLE TO CLEAR MESSAGE. SUPPLEMENTAL DATA UPDATE FOUND INVERTER POWER TRU CB OPEN, REPLACED STATIC INVERTER. OPS CHECK OK.
